# SDR IPXA2018040928333

- Difficulty date: March 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B11243506
- Condition: Corroded
- Location: Bs 280-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2,  CORROSION FOUND ON THE MAIN DECK CARGO TRACK FLANGE NEAR BS 280 - 300, RBL 36.   REPAIR IAW SRM 53-00-52-1A-1, DETAIL VI, REV.82, AND SRM 51-20-01-0G, REV 82.
